REAL

Modular group algebras with almost maximal Lie nilpotency indices II.

Bódi, Viktor (2007) Modular group algebras with almost maximal Lie nilpotency indices II. Mathematica Japonica, 65 (2). pp. 267-271. ISSN 0025-5513

[img] PDF
1037285.pdf
Restricted to Registered users only

Download (92Kb) | Request a copy

Abstract

Let K be a field of positive characteristic p and KG the group algebra of a group G. It is known that, if KG is Lie nilpotent, then its upper (or lower) Lie nilpotency index is at most |G�'|+1, where |G�'| is the order of the commutator subgroup. Previously we determined the groups G for which the upper/lower nilpotency index is maximal or the upper nilpotency index is ‘almost maximal’ (that is, of the next highest possible value, namely |G'�| − p + 2). Here we determine the groups for which the lower nilpotency index is ‘almost maximal’.

Item Type: Article
Subjects: Q Science / természettudomány > QA Mathematics / matematika
Q Science / természettudomány > QA Mathematics / matematika > QA72 Algebra / algebra
Depositing User: Erika Bilicsi
Date Deposited: 19 Nov 2012 10:08
Last Modified: 19 Nov 2012 10:08
URI: http://real.mtak.hu/id/eprint/3401

Actions (login required)

View Item View Item